# SDR SIMA200935801

- Difficulty date: December 23, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 24,731 hours, 23,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 53050
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3283 DURING THE CLIMBOUT THE CREW REPORTED A HYDRAULIC SYSTEM FAIL.  THE CREW PERFORMED AIRCRAFT OPERATING PROCEDURES CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED A CRACK IN THE HYDRAULIC LINE IN THE NOSE LANDING GEAR BAY.  OPERATIONAL CHECK GOOD, LEAK CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
